[Skip to Content]
[Skip to Content Landing]
Article
April 1975

Complication of the Use of Ocuserts

Author Affiliations

Cincinnati

Arch Ophthalmol. 1975;93(4):317. doi:10.1001/archopht.1975.01010020327013

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

To the Editor.  —During a 48-hour period, I saw two patients who had been using the new Ocuserts to control their glaucoma. They complained that while riding along expressways, they were almost involved in disastrous accidents. The Ocusert, which wandered under the upper lid, temporarily came over the cornea, while these persons were driving and blinking. One of them almost crashed into another car when he could not see temporarily.I think this complication of the use of Ocuserts is worth bringing to the attention of our ophthalmologic colleagues.

First Page Preview View Large
First page PDF preview
First page PDF preview
×